Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2020 year

Symmetric matrices whose entries are linear functions. Computational Mathematics and Mathematical Physics, 2020, Vol. 60, No. 1, pp. 102–108. DOI: 10.1134/S0965542520010121

Authors: Seliverstov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site